MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM 7 IPG; SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM 7 IPG; SCS IPG
Model Number 3667
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.The device is included in the neuromodulation implantable pulse generator (ipg) inoperable when exposed to monopolar electrosurgery advisory notice issued by abbott on 02 june 2017.
 
Event or Problem Description
It was reported the patient¿s ipg would not communicate.Patient underwent surgical intervention for unknown reasons, prior to the ipg being rendered inoperable, wherein electrocautery was used.The ipg was placed in surgery mode.In turn, surgical intervention was undertaken on (b)(6) 2019 wherein the ipg was explanted and replaced with a new ipg.Reportedly, therapy was restored postoperatively.
 
Additional Manufacturer Narrative
The reported issue of inoperable ipg was confirmed.As received, the device was not communicating; it was also noted the juno processor was in a stuck state.After manually clearing the stuck processor condition, the device was found to be in therapy app state.The, as received, condition of the ipg is consistent with the unrelated surgery that the patient reported having after which, the device no longer communicated.As a result of this finding, actions have been taken to prevent reoccurrence.

Brand Name
PROCLAIM 7 IPG
Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8424967
Report Number1627487-2019-03431
Device Sequence Number2170517
Product Code LGW
UDI-Device Identifier05415067023254
UDI-Public05415067023254
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2019
Device Model Number3667
Device Lot Number6145100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/28/2019
Supplement Date Received by Manufacturer06/05/2019
10/31/2019
Initial Report FDA Received Date03/15/2019
Supplement Report FDA Received Date06/14/2019
11/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1627487/06/02/2017/001-C
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;